Perturbation Solutions for Water-Table Aquifers

by Edmund A. Prych, (M.ASCE),

Serial Information: Journal of the Hydraulics Division, 1980, Vol. 106, Issue 4, Pg. 603-608

Document Type: Journal Paper

Abstract: This paper describes how a perturbation method can be used to linearize the two-dimensional unsteady equation of motion for ground-water flow in a water-table aquifer. An analysis and an example problem show how linearizing this equation by the perturbation method can give a better approximation to the original equation than linearization by specifying the equifer transmissivities and can be solved numerically with very little additional computation.

Subject Headings: Two-dimensional flow | Equations of motion | Groundwater flow | Water table | Aquifers | Linear analysis | Approximation methods | Linear functions |

Services: Buy this book/Buy this article


Return to search